Alert archive / North Dakota / Flash Flood Warnings in 2022

Flash Flood Warning 6, NWS Grand Forks, ND

April 23, 2022Grand Forks County, North Dakota; Polk County, Minnesota

NWS Grand Forks, ND issued this flash flood warning at Apr 23, 2022, 6:26 PM CDT for Grand Forks County, North Dakota; Polk County, Minnesota. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2022, 6:26 PM CDT (23:26 UTC)
Expired
Apr 24, 2022, 12:30 AM CDT
In force
6 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Polk County, MN, Grand Forks County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 41 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 6:33 PM CDTFLASH FLOOD1 E Grand Forks, NDREPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED.
Apr 23, 6:56 PM CDTFLASH FLOODGrand Forks, NDFLOODING OVER 32ND AVENUE NEAR COLUMBIA MALL.
Apr 23, 7:16 PM CDTFLASH FLOODGrand Forks, NDWATER OVER ROADWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 11.4 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2022-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2022-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WGUS53 KFGF 232326
FFWFGF
MNC119-NDC035-240530-
/O.NEW.KFGF.FF.W.0006.220423T2326Z-220424T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Forks ND
626 PM CDT Sat Apr 23 2022

The National Weather Service in Grand Forks has issued a

* Flash Flood Warning for...
  West Central Polk County in northwestern Minnesota...
  Southeastern Grand Forks County in northeastern North Dakota...

* Until 1230 AM CDT Sunday.

* At 626 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Grand Forks, East Grand Forks, Crookston, Grand Forks AFB, 
  Thompson, Fisher, Emerado, Euclid, Merrifield, Mallory, Bygland, 
  Davidson, Key West and Grand Forks Airport.

This includes the following highways...
	Interstate 29 between mile markers 129 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message - Turn around, don't drown. Don't travel through 
flooded areas. Most flood deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4776 9733 4797 9741 4798 9663 4775 9653

FLASH FLOOD...RADAR INDICATED

$$

Perroux
1 follow-up statement
519 
WGUS73 KFGF 232350
FFSFGF

Flash Flood Statement
National Weather Service Grand Forks ND
650 PM CDT Sat Apr 23 2022

MNC119-NDC035-240530-
/O.CON.KFGF.FF.W.0006.000000T0000Z-220424T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk MN-Grand Forks ND-
650 PM CDT Sat Apr 23 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT SUNDAY 
FOR WEST CENTRAL POLK AND SOUTHEASTERN GRAND FORKS COUNTIES...

At 650 PM CDT, trained weather spotters reported minor street 
flooding over 32nd Avenue South near Columbia Mall in Grand Forks. 
Between 1 and 3 inches of rain have fallen. Additional rainfall 
amounts of 0.5 to 2 inches are possible in the warned area. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Grand Forks, East Grand Forks, Crookston, Grand Forks AFB, 
  Thompson, Fisher, Emerado, Euclid, Merrifield, Mallory, Bygland, 
  Davidson, Key West and Grand Forks Airport.

This includes the following highways...
	Interstate 29 between mile markers 129 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message - Turn around, don't drown. Don't travel through 
flooded areas. Most flood deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4776 9733 4797 9741 4798 9663 4775 9653

FLASH FLOOD...OBSERVED

$$

Perroux

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 4:52 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 23, 4:52 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
452 PM CDT Sat Apr 23 2022

.SHORT TERM...(This evening through Sunday night)
Issued at 424 PM CDT Sat Apr 23 2022

SFC low has moved into SE ND and will continue to lift
northeastward through the area tonight. Storms continue fire and
lift northward across the area in the warm sector with dewpoints
into the 60s lifting through much of the central/eastern portion
of the forecast area. Shear and instability profiles still
suggesting potential for tornado threat with stronger storms,
damaging wind gusts and heavy rain. With the heavy rain and
snowmelt from the past 24 hours saturating many areas with ongoing
flooding, a continued threat of additional flooding/flash flooding
will be possible in areas with thunderstorm activity. Severe
threat becoming more limited as the warm front lifts north and dry
line moves in behind and daytime heating wanes into the mid
evening hours. Gusty winds in the dry sector with gusts to 40-50
mph common so will continue the wind advisory for the southern
third of the area through 7pm.

Elevated thunderstorm activity possible into the overnight hours
across the area, with the colder air continuing to increase across
the west. Rain is expected to changeover to a wintry mix in the
Devil's lake basin late tonight with a changeover to all snow by
Sunday morning. With the upper low rotating through the forecast
area Sunday, precipitation chances continue across much of the
forecast are with some heavier convective bands possible. This may
result in accumulating snowfall in the far north/northwest. Snow
combined with gusty northwest winds to 50mph on the backside of
the system will create reduced visibilities at times and
potentially hazardous travel. Have issued a winter weather
advisory for locations where over an inch of snow is expected.
Some brief reductions in visibility in areas where less than an
inch possible as well. Other areas further south in the valley and
to to the west will see the gusty winds as well and therefore have
another wind advisory in place through the day Sunday.

Precipitation is expected to taper off across the area by Sunday
evening, with winds starting to diminish some as well. Therefore
expect improving conditions into Sunday evening.

.LONG TERM...(Monday through Saturday)
Issued at 424 PM CDT Sat Apr 23 2022

Upper ridging to build into the Northern Plains for the beginning
of the week with dry conditions expected Monday into mid-week.
Temperatures will remain below normal through much of the week,
but do begin to approach normal toward the end of the week with
highs into the 50s. An upper level system will move through the
region by late week bringing additional chances for precipitation
Thursday into Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 130 PM CDT Sat Apr 23 2022

Main TAF concerns center around varied CIGS with IFR/LIFR CIGS
north of the warm front and MVFR/VFR CIGS south of the front. Some
VSBY reduction in localized fog, and also expected in showers and
thunderstorms through the afternoon/evening. Winds to remain gusty
most locations initially from the ENE possibly shifting to the SE,
then as the low moves east of the area into Sunday shifting to the
NW and gusty.

&&

.HYDROLOGY...
Issued at 424 PM CDT Sat Apr 23 2022

With heavy rainfall and snowmelt over the past 24 hours and
additional precipitation expected this evening, many areas are
under areal flood warnings with many roads impacted across the
area. Rivers continue to respond to the additional moisture with
many rising quickly. The hardest hit areas are across the northern
half of the area where heavy rainfall is combining with snowmelt
to produce rises on local rivers. Several sites across northwestern
Minnesota along the Snake River and the Red Lake River are both
have exceeded Moderate stage, with the Red Lake River at Crookston
expected to move into Major stage tonight and could have a record
crest by Monday afternoon.

Across ND points along the Sheyenne River could go into Moderate
Stage tonight and increase into Major stage by late Sunday.
Main stem Red River forecast points at Grand Forks and Oslo will
move into moderate flooding tonight into Sunday as well. Red River
points further south such as at Fargo will remain in minor stage.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Wind Advisory until 7 PM CDT this evening for NDZ039-049-052-053.

     Winter Weather Advisory from 4 AM to 7 PM CDT Sunday for NDZ006-
     007-014-015-024.

     Winter Weather Advisory from 7 AM to 7 PM CDT Sunday for NDZ008-
     016-026-028-054.

     Wind Advisory from 7 AM to 7 PM CDT Sunday for NDZ027-029-030-
     038-039-049-052-053.

MN...Wind Advisory until 7 PM CDT this evening for MNZ003-029-030-040.

SHORT TERM...MJB
LONG TERM...MJB
AVIATION...MJB
HYDROLOGY...MJB
Hazardous weather outlook, Apr 23, 5:20 PM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
520 PM CDT Sat Apr 23 2022

MNZ001>003-014>016-022>024-027>032-040-NDZ027-029-030-038-039-053-
241200-
West Polk-Norman-Clay-Red Lake-East Polk-North Clearwater-
Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Grand Forks-Steele-
Traill-Barnes-Cass-Richland-
520 PM CDT Sat Apr 23 2022

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

Thunderstorms with potential for severe threats of damaging winds
and isolated tornadoes and large hail are possible through early
evening. Heavy rainfall is possible through this evening.

River flooding and areal flooding is occurring across the area due
to spring snow melt and heavy rainfall. Refer to the latest flood
warnings and statements for detailed information on specific
locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Gusty northwest winds will be possible Sunday.

Spring snow melt river flooding will continue for much of this
week. Refer to the latest flood warnings and statements for
detailed information on specific locations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible early this evening.

NDZ006>008-014>016-024-026-028-054-241200-
Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Griggs-Western Walsh-
520 PM CDT Sat Apr 23 2022

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...Tonight

River flooding and areal flooding is occurring across the area due
to spring snow melt and heavy rainfall. Refer to the latest flood
warnings and statements for detailed information on specific
locations.

Rain is expected to change to a wintry mix or snow late tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Snow and gusty winds will create hazardous wintry conditions
across the area Sunday. A Winter Weather Advisory is in effect
through 7pm Sunday evening.

Spring snow melt river flooding will continue for much of this
week. Refer to the latest flood warnings and statements for
detailed information on specific locations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. Snowfall and visibility
estimations are appreciated.

MNZ004>009-013-017-241200-
Kittson-Roseau-Lake Of The Woods-West Marshall-East Marshall-
North Beltrami-Pennington-South Beltrami-
520 PM CDT Sat Apr 23 2022

This hazardous weather outlook is for portions of northwest
Minnesota.

.DAY ONE...Tonight

River flooding and areal flooding is occurring across the area due
to spring snow melt and heavy rainfall. Refer to the latest flood
warnings and statements for detailed information on specific
locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Spring snow melt river flooding will continue for much of this
week. Refer to the latest flood warnings and statements for
detailed information on specific locations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

NDZ049-052-241200-
Ransom-Sargent-
520 PM CDT Sat Apr 23 2022

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...Tonight

Gusty southerly winds can be expected through early evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Gusty northwest winds are expected Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

MJB

In the hours before

Local storm report, Apr 23, 5:09 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
509 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             EAST GRAND FORKS        47.93N 97.02W
04/23/2022  NULLNAN INCH     POLK               MN   PUBLIC

            PEA SIZED HAIL REPORTED ACCUMULATING IN EAST
            GRAND FORKS.

&&
Special weather statement, Apr 23, 5:28 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
528 PM CDT Sat Apr 23 2022

MNZ001-232300-
West Polk MN-
528 PM CDT Sat Apr 23 2022

...A strong thunderstorm will impact portions of southwestern Polk
County through 600 PM CDT...

At 528 PM CDT, Doppler radar was tracking a strong thunderstorm near
Climax, or 28 miles southeast of Grand Forks, moving north at 30 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Climax and Greenview around 535 PM CDT.
  Eldred around 545 PM CDT.

Other locations in the path of this storm include Crookston, Fisher
and Davidson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota.

&&

LAT...LON 4751 9654 4750 9670 4750 9680 4789 9692
      4791 9652
TIME...MOT...LOC 2228Z 175DEG 28KT 4758 9669

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

TG
Local storm report, Apr 23, 5:29 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
529 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     FLOOD            MENTOR                  47.70N 96.14W
04/23/2022                   POLK               MN   PUBLIC

            AREAL FLOODING OVER FARMLAND REPORTED VIA
            SOCIAL MEDIA.

&&
Local storm report, Apr 23, 5:33 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
533 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     FLOOD            RED LAKE FALLS          47.89N 96.27W
04/23/2022                   RED LAKE           MN   PUBLIC

            FALLEN POWER LINES DUE TO AREAL FLOODING
            REPORTED VIA FACEBOOK.

&&
Local storm report, Apr 23, 5:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
554 PM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             6 SSW CROOKSTON         47.69N 96.65W
04/23/2022  M1.50 INCH       Polk               MN   TRAINED SPOTTER

&&

GREGORY.GUST
Special weather statement, Apr 23, 6:00 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
600 PM CDT Sat Apr 23 2022

MNZ001-232345-
West Polk MN-
600 PM CDT Sat Apr 23 2022

...A strong thunderstorm will impact portions of northwestern Polk
County through 645 PM CDT...

At 600 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crookston, or 17 miles east of Grand Forks, moving north at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Key West around 615 PM CDT.
  Euclid around 620 PM CDT.

Other locations in the path of this storm include Sherack, Angus and
Tabor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota.

&&

LAT...LON 4776 9666 4776 9674 4817 9690 4817 9653
TIME...MOT...LOC 2300Z 177DEG 27KT 4782 9669

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

TG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:14 PM CDTSevere Thunderstorm WarningFGFCass, Richland46 min
Apr 22, 10:06 PM CDTSevere Thunderstorm WarningFGFCass, Richland29 min
Apr 22, 11:29 PM CDTSpecial Weather StatementFGFRansom, Richland, Sargent61 min
Apr 23, 4:32 AM CDTAreal Flood WarningFGFGrand Forks, Traill11 hr
Apr 23, 6:18 AM CDTAreal Flood WarningFGFGrand Forks, Griggs, Nelson, Steele, Walsh10 hr
Apr 23, 10:24 AM CDTRiver Flood WarningFGFCass3 days
Apr 23, 10:37 AM CDTRiver Flood WarningFGFWalsh10 days
Apr 23, 10:40 AM CDTRiver Flood WarningFGFPembina22 days
Apr 23, 10:42 AM CDTRiver Flood WarningFGFCass39 days
Apr 23, 10:42 AM CDTRiver Flood WarningFGFCass40 days
Apr 23, 11:13 AM CDTFlash Flood WarningFGFGrand Forks9 hr
Apr 23, 11:29 AM CDTRiver Flood WarningFGFRichland24 hr
Apr 23, 11:32 AM CDTRiver Flood WarningFGFTraill28 days
Apr 23, 1:27 PM CDTWind AdvisoryFGFCass, Ransom, Richland, Sargent5 hr
Apr 23, 1:50 PM CDTTornado WarningFGFRichland40 min
Apr 23, 2:28 PM CDTTornado WarningFGFCass, Ransom, Richland47 min
Apr 23, 3:11 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill49 min
Apr 23, 3:17 PM CDTAreal Flood AdvisoryFGFCass, Richland3 hr
Apr 23, 3:30 PM CDTTornado Warning Tornado observedFGFBarnes11 min
Apr 23, 3:50 PM CDTAreal Flood AdvisoryFGFCass, Traill3 hr
Apr 23, 3:56 PM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Steele, Traill49 min
Apr 23, 4:02 PM CDTWind AdvisoryFGFBarnes, Cass, Grand Forks, Ransom, Richland, Sargent and 2 more27 hr
Apr 23, 4:05 PM CDTWinter Weather AdvisoryFGFBenson, Cavalier, Eddy, Grand Forks, Griggs, Nelson and 6 more42 hr
Apr 23, 4:18 PM CDTFlash Flood WarningFGFCass, Grand Forks, Traill6 hr
Apr 23, 4:46 PM CDTSpecial Weather StatementFGFGrand Forks29 min
Apr 23, 4:47 PM CDTAreal Flood WarningFGFGrand Forks, Griggs, Nelson, Steele, Walsh4 days
Apr 23, 5:22 PM CDTFlash Flood WarningFGFTraill6 hr
Apr 23, 6:02 PM CDTAreal Flood WarningFGFSteele22 hr
Apr 23, 6:09 PM CDTAreal Flood WarningFGFTraill4 days
Apr 23, 12:15 AM CDTSpecial Weather StatementFGFClearwater60 min
Apr 23, 2:50 AM CDTSpecial Weather StatementFGFClearwater40 min
Apr 23, 3:57 AM CDTSpecial Weather StatementFGFBeltrami, Clearwater48 min
Apr 23, 4:51 AM CDTSpecial Weather StatementFGFPennington, Red Lake39 min
Apr 23, 5:35 AM CDTSpecial Weather StatementFGFBeltrami25 min
Apr 23, 6:03 AM CDTSpecial Weather StatementFGFBeltrami57 min
Apr 23, 7:20 AM CDTAreal Flood WarningFGFBeltrami, Clearwater, Hubbard, Lake of the Woods, Marshall, Pennington and 1 more18 hr
Apr 23, 8:00 AM CDTRiver Flood WarningFGFPennington4 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFNorman6 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFNorman27 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFPolk12 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFNorman6 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFClay5 days
Apr 23, 8:56 AM CDTRiver Flood WarningFGFClay5 days
Apr 23, 10:13 AM CDTRiver Flood WarningFGFRoseau4 days
Apr 23, 11:58 AM CDTFlash Flood WarningFGFClearwater6 hr
Apr 23, 1:03 PM CDTFlash Flood WarningFGFClearwater, Polk, Red Lake6 hr
Apr 23, 5:03 PM CDTSpecial Weather StatementFGFNorman27 min
Apr 23, 5:10 PM CDTAreal Flood WarningFGFBecker, Clearwater, Mahnomen, Polk, Red Lake4 days
Apr 23, 5:28 PM CDTSpecial Weather StatementFGFPolk32 min
Apr 23, 5:36 PM CDTSevere Thunderstorm WarningFGFPolk24 min
Apr 23, 6:00 PM CDTSpecial Weather StatementFGFPolk45 min

Nearby

Flash Flood Warnings in North Dakota, 2022Flash Flood Warnings in Minnesota, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.